Mymother takes letrozole for her breast cancer treatment. Side effect due to it is cough which is increasing with every passing day. Can u please suggest some medicine to reduce cough.
I am sorry about what your mother is experiencing, I suggest you give her Dr. a call and ask him / her what she can take safely (the Dr. knows her history, like allergies, etc.), without interacting negatively with the medications she is on, and I would call the Dr. right now if I were you.
I hope your mother gets well soon.
She ought to go in for a visit. It is possible that she may have a pneumonia considering her impaired health. Increasing cough is one symptom that ought not to be ignored with cancer treatments.
- Letrozole Information for Consumers
- Letrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Letrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Aug 2013 • 1 answer
Updated 27 Oct 2012 • 1 answer
Updated 6 Jul 2013 • 1 answer
Updated 4 Jun 2013 • 1 answer
Letrozole - Does letrozole cause hair loss and itchy scalp? Is there any specific products that can?
Posted 30 Dec 2018 • 0 answers